# SDR SWAA2021052537321

- Difficulty date: December 17, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,956 hours, 12,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED @ BS 500I STR 19R. / REMOVED AND REPLACED FWD CARGO GUSSET @ STA 500I STR 19R IAW SRM 51-40-02 (D95)SA-M 326 (A1303983)
